# SDR AALA201708049004

- Difficulty date: August 3, 2017
- Submitted: August 4, 2017
- Operation: Air carrier
- Aircraft: N119NN
- Make and model: Airbus A321-231
- Aircraft serial: 6222
- Aircraft time: 10,063 hours, 3,246 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. L4 DOOR EMERGENCY EXIT LIGHT MISSING LENS COVER. REPLACED LENS COVER PER AMM 33-51-13. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
